Translator Disclaimer
December 1978 The relationship between the index of a strongly stable periodic linear Hamiltonian vectorfield and the index of its stability domain
Richard Cushman
Duke Math. J. 45(4): 701-709 (December 1978). DOI: 10.1215/S0012-7094-78-04532-5
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.45 • No. 4 • December 1978
Back to Top